Nausea every evening

For the last few daysI've been feeling quite nauseas in the evening. I can't eat anything and so go to bed. I waking tired not sleeping that well despite amitriptiline.

I had possibly a cold at the weekend but it's always difficult to tell as I get cold like symptoms all the time under ENT for this. But over the weekend it was worse so think I may have had a cold.

After working Tuesday I was to have my MXT injection but because of the tiredness I dont think I had much as a lot of fluid leaked out when I released the pen device. I am taking folic acid every day apart from day I have MXT. I'm also taking hydroxychloroquine 200mg twice a day.

I had weds and Thursday off my usual days off during the week. Now Friday I'm due to go to work. We're short staff so expected to be there. Just hope I can get through will take my anti emetic with me.

I'm due to go away next Friday to Lourdes hope I feel a bit better by then and maybe a bit of Lourdes spirit may give me some strength again. Just have today Monday and Tuesday then off for 12 days.

Sorry to rant off just needed to get this off my chest. Wish me luck today.

Matilda

2 Replies

oldestnewest
  • Luck x

  • A cold is miserable and can get you down. Have a wonderful break away. Hope you come back renewed. Enjoy

You may also like...